# SDR 9508509971

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9335
- Make and model: Doug DC-9-31
- Aircraft serial: 47337
- System (JASC): 3442 · Weather Radar System
- Part: Radar Indicator
- Part number: 20852680104
- Condition: Malfunctioned
- Location: Fwd Pedestal
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SYSTEM FAILED AFTER TAKEOFF.  GROUND RETURN WAS PAINTED ON BOTTOM HALF OF SCREEN.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED THE RADAR INDICATOR.  OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
